zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solving fractional boundary value problems with Dirichlet boundary conditions using a new iterative method. (English) Zbl 1189.35357
Summary: Linear/nonlinear fractional diffusion-wave equations on finite domains with Dirichlet boundary conditions have been solved using a new iterative method proposed by V. Daftardar-Gejji and H. Jafari [J. Math. Anal. Appl. 316, No. 2, 753–763 (2006; Zbl 1087.65055)].
MSC:
35R11Fractional partial differential equations
26A33Fractional derivatives and integrals (real functions)
References:
[1]Schneider, W. R.; Wyss, W.: Fractional diffusion and wave equations, J. math. Phys. 30, No. 1, 134-144 (1989) · Zbl 0692.45004 · doi:10.1063/1.528578
[2]Mainardi, F.: Fractional relaxation–oscillation and fractional diffusion-wave phenomena, Chaos solitons fractals 7, 1461-1477 (1996) · Zbl 1080.26505 · doi:10.1016/0960-0779(95)00125-5
[3]Fujita, Y.: Cauchy problems of fractional order and stable processes, Japan J. Indust. appl. Math. 7, 459-476 (1990) · Zbl 0718.35026 · doi:10.1007/BF03167854
[4]Mainardi, F.; Paradisi, P.: Fractional diffusive waves, J. comput. Acoust. 9, No. 4, 1417-1436 (2001)
[5]Nigmatullin, R.: Realization of the generalized transfer equation in a medium with fractional geometry, Physica status (B) basic res. 133, No. 1, 425-430 (1986)
[6]Giona, M.; Cerbelli, S.; Roman, H. E.: Fractional diffusion equation and relaxation in complex viscoelastic materials, Physica A 191, 449-453 (1992)
[7]F. Mainardi, Fractional diffusive waves in viscoelastic solids, in: J.I. Wegner, F.R. Norwood. (Eds.) IUTAM Symposium–Nonlinear Waves in Solids, Fairfield, 1995, pp. 93–97
[8]Metzler, R.; Klafter, J.: Boundary value problems for fractional diffusion equations, Physica A 278, 107-125 (2000)
[9]Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994)
[10]Agrawal, O. P.: Solution for fractional diffusion-wave equation defined in a bounded domain, Nonlinear dynam. 29, 145-155 (2002) · Zbl 1009.65085 · doi:10.1023/A:1016539022492
[11]Daftardar-Gejji, V.; Jafari, H.: Boundary value problems for fractional diffusion-wave equation, Aust. J. Math. anal. Appl. 3, 1-8 (2006) · Zbl 1093.35041
[12]Daftardar-Gejji, V.; Bhalekar, S.: Boundary value problems for multi-term fractional differential equations, J. math. Anal. appl. 345, 754-765 (2008) · Zbl 1151.26004 · doi:10.1016/j.jmaa.2008.04.065
[13]Daftardar-Gejji, V.; Bhalekar, S.: Solving fractional diffusion-wave equations using the new iterative method, Fract. calc. Appl. anal. 11, No. 2, 193-202 (2008) · Zbl 1210.26009
[14]El-Sayed, A. M. A.; Gaber, M.: The Adomian decomposition method for solving partial differential equations of fractal order in finite domains, Phys. lett. A 359, 175-182 (2006)
[15]Odibat, Z.; Momani, S.: Approximate solutions for boundary value problems of time-fractional wave equation, Appl. math. Comput. 181, 767-774 (2006) · Zbl 1148.65100 · doi:10.1016/j.amc.2006.02.004
[16]Daftardar-Gejji, V.; Jafari, H.: An iterative method for solving non linear functional equations, J. math. Anal. appl. 316, 753-763 (2006) · Zbl 1087.65055 · doi:10.1016/j.jmaa.2005.05.009
[17]Bhalekar, S.; Daftardar-Gejji, V.: New iterative method: application to partial differential equations, Appl. math. Comput. 203, 778-783 (2008) · Zbl 1154.65363 · doi:10.1016/j.amc.2008.05.071
[18]Lesnic, D.: A computational algebraic investigation of the decomposition method for time-dependent problems, Appl. math. Comput. 119, 197-206 (2001) · Zbl 1023.65107 · doi:10.1016/S0096-3003(99)00257-X
[19]Lesnic, D.: The Cauchy problem for the wave equation using the decomposition method, Appl. math. Lett. 15, 697-701 (2002) · Zbl 1011.35036 · doi:10.1016/S0893-9659(02)00030-7